# SDR CALA2009100500598

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,855 hours, 10,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496277X7075T
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - RT TRANSITION PANEL HAS CORROSION AT FASTENER HOLES SPANNING FROM STA 767 TO STA 727 BULKHEAD (MARKED).  REMOVED DAMAGED SECTION, FABRICATED NEW SECTION AND INSTALLED FROM STA 727-STA 767 REF SRM 51-40-02 AND SRM 53-00-53.
